# SDR FDEA201408132161

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 48,202 hours, 24,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Part time: 48,202 hours, 24,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 MLG FWD LUG HAS CORROSION IN BORE, FWD FACE & AFT FACE.  COMPLIED WITH EA 6-5710-T0310496 P1 WINGS BASIC WING STRUCTURE LT & RT RIB 5 FWD LUG CORROSION.
